# SDR ZESA20140724001

- Difficulty date: July 22, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0439
- Aircraft time: 6,428 hours, 6,259 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 266 hours, 199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO BRIEF BATTERY OVER TEMP LIGHT.  INSPECTION PERFORMED OF LEAD ACID BATTERY INSTALLATION & FOUND WITHIN LIMITATIONS.  FOUND ZONE WARM DUE TO EXTENDED GND OPERATION WITH ADJACENT FREON AIR CONDITIONING SYS UNDER HIGH AMBIENT TEMPERATURES.  OPENED AREA TO ALLOW COOLING, NO FURTHER MALFUNCTIONS.  AFM EMER PROCEDURES FOR BATTERY OVER TEMP NOT APPLICABLE DUE TO LEAD ACID BATTERY INSTALLATION.
